See Alike in...

Alike App

Browser

Hockey_Mom

638d

Hi, I’ve been diagnosed with lupus for over five years and up until seeing a new doctor recently she’s questioning the diagnosis based on lacking a particular blood test. Since being off IV Rituxin, my symptoms have been progressively getting worse since September of last year and now I’ve started breaking out in hives to my face and neck chest and arms that’s itchy and comes and goes. I also have a small fiber neuropathy and I’m wondering if anyone out there has had similar skin issues? I’m going to see a new specialty dermatologist in a month and hoping she will do a punch biopsy of my arm

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion